# SDR MALA954224

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 27311108023
- Condition: Cracked
- Location: Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE, THE LOWER WING SKIN FAIRING TO FUSELAGE ATTACHMENT CHANNEL (P/N 27-31110-8023), WAS FOUND TO BE CRACKED AT BL 0.00.  REPAIRS WERE COMPLETED THROUGH INSTALLATION OF A CHANNEL STIFFENER IAW THE FAIRCHILD SRM.  (W)
